# SDR DL72S000201

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Worn
- Location: Left Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, FUEL LEAK FROM THE OVERWING REFUELING CAP LEFT WING.  REPLACED CAP, LEAK CHECKED OK.
